MAUDE Adverse Event Report: ACRA-CUT INC DISPOSABLE CRANIAL PERFORATOR; DRILLS, BURRS, TREPHINES ACCESSORIES (COMPOUND, POWERED)

ACRA-CUT INC DISPOSABLE CRANIAL PERFORATOR; DRILLS, BURRS, TREPHINES ACCESSORIES (COMPOUND, POWERED)
Model Number 200-241 14/11MM
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
Patient in operating room for burr hole washout.When doctor attempted to drill burr hole, bit would not engage.

Brand Name
DISPOSABLE CRANIAL PERFORATOR
Common Device Name
DRILLS, BURRS, TREPHINES ACCESSORIES (COMPOUND, POWERED)
Manufacturer (Section D)
ACRA-CUT INC
989 main st.
acton MA 01720
MDR Report Key25081131
Report Number25081131
Device Sequence Number10738392
Product Code HBF
UDI-Device Identifier00810607000019
UDI-Public(01)00810607000019(10)10588(17)340728
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/14/2026
Report Date (Section F) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number200-241 14/11MM
Device Catalogue Number200-241 DGR-I
Device Lot Number10588
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/05/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/05/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA04/14/2026